# SDR SWAA2016083155311

- Difficulty date: August 10, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 61,934 hours, 36,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5733
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TOP CAP CORRODED AT BS 986, BETWEEN RBL 20 - 49.     R & R THE FLOORBEAM TEE CAP IAW EA.
